# SDR AU960349

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr 320LANCAIR
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Incorrect Rigged
- Location: Lg Ext-Retract S
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR INCORRECTLY RIGGED - ACTUATOR RAM PUSHED MOUNTING PLATE IN THE NLG WHEEL TUNNEL THROUGH THEFIBREGLASS WALL
